IJPAM: Volume 94, No. 1 (2014)
Department of Mathematics
College of Science
University of Sharjah
P.O. Box 27272, Sharjah, U.A.E.
Abstract. In this paper we study oscillation properties of second order non-linear homogeneous differential equation of the form
An example has been given to illustrate the results.
Received: July 6, 2013
AMS Subject Classification: 34A30, 34C10
Key Words and Phrases: oscillation, second order differential equations, non-linear equations
Download paper from here.
DOI: 10.12732/ijpam.v94i1.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 1 - 7
This work is licensed under the Creative Commons Attribution International License (CC BY).